# SDR MWEA020511

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 5910163199
- Condition: Cracked
- Location: #6 Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEPTACLE UNDER RADIAL STIFFENER AT 10 O'CLOCK POSITION #6 LEFT FOUND TO BE CRACKED IN 2 PLACES.  --  DRILLED UP AND INSTALLED RECEPTACLE.
